Wednesday, April 23, 2014
Monday, July 19, 2010 arun, Community Member, asks

Q: I am allregic to sulfonamide antibiotics. will tamulosin be safe for me?

I am allergic to sulfonamide antibiotics I have been prescibed tamsulosin and am experiencing swelling and oedema in the legs and palms  can it be due to the allergy of tamsulosin?

Answer This
Answers (1)
Jay Motola, Health Pro
7/31/10 7:06pm

Sulfur allergies are very common.  Tamsulosin is not a sulfur drug, however the with the swelling and edema of the legs that you are experiencing while taking the medication indicates that you are having a reaction to the drug and should stop taking it. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By arun, Community Member— Last Modified: 12/27/10, First Published: 07/19/10